Cookies?
Library Header Image
LSE Research Online LSE Library Services

Local nonlinear least squares : using parametric information in non-parametric regression

Gozalo, P and Linton, Oliver (2000) Local nonlinear least squares : using parametric information in non-parametric regression. Journal of Econometrics, 99 (1). pp. 63-106. ISSN 0304-4076

Full text not available from this repository.
Item Type: Article
Divisions: LSE
Sets: Collections > Economists Online
Date Deposited: 27 Apr 2007
Last Modified: 20 Jan 2020 01:48
URI: http://eprints.lse.ac.uk/id/eprint/1134

Actions (login required)

View Item View Item